# SDR 2011FA0000134

- Difficulty date: February 9, 2011
- Submitted: February 25, 2011
- Operation: General aviation
- Aircraft: N397QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800144
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUEL TANK INSPECTIONS, FINDING ELECTRICAL BLANKING PINS IN WING ROOT OF FUEL TANKS.  PINS FALLING OUT OF PLUGS PREVIOUSLY INSTALLED DURING ACFT MFG.
